Vortex and dipole solitons in lattices possessing defects and dislocations

Bagci M., Bakırtaş Akar İ., Antar N.

OPTICS COMMUNICATIONS, vol.331, pp.204-218, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 331
  • Publication Date: 2014
  • Doi Number: 10.1016/j.optcom.2014.06.005
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.204-218
  • Istanbul Technical University Affiliated: Yes


We report the numerical existence of dipole and vortex solitons for the two-dimensional nonlinear Schrodinger (NLS) equation with external potentials that possess strong irregularities, i.e., edge dislocations and a vacancy defects. Multi-humped solitons are computed by employing a spectral fixed-point computational scheme. The nonlinear stability of these solitons is investigated using direct simulations of the NLS equation and it is observed that these multi-humped modes in the defect lattices can be stable or unstable. (C) 2014 Elsevier B.V. All rights reserved.